Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 1, Pages 171-177
http://dx.doi.org/10.1155/S0161171290000230

Problem of mathematical deduction of the existence of black holes

1Institute of Applied Mathematics, Academia Sinica, Beijing, China
2Department of Mathematics, University of Florida, Gainesville, Florida, USA

Received 4 August 1988; Revised 13 December 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The mathematical proof of existence of Black Hole is based on the assumption of mass being independent of speed. Considering the effect of special relativity of the dependence of mass with speed there is no Black hole.